| Model Number |
ALLURA XPER FD10/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system gave an alert during system start-up, which could impact booting.The system was in clinical use at the time of the event.No harm to the patient or user was reported.Philips has started an investigation of this complaint.